# SDR SWAA043298

- Difficulty date: November 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 42,314 hours, 37,723 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 & L2 Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOOR EVAC SLIDES WOULD NOT ARM.  SWAPPED SLIDE POSITIONS PERT MM.
